# SDR SWIA202161619

- Difficulty date: September 28, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 43,629 hours, 37,048 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 741809 : REF AML 741587, FOUND DAMAGE TO MCD WHERE DOOR ASSIST SYSTEM CABLE AND PULLEY ATTACH TO AFT SIDE OF DOOR OUT OF LIMITS PER SRM     (FLIGHT 5074 - FILED CLOSED)    REPAIRED DAMAGE TO PASSENGER DOOR AFT FORMER AND INNER SKIN AT DOOR ASSIST PULLEY FITTING IN REF TO REO 601R-52-11-2898, REV--, DATED 2021-10-09. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337.
